# SDR SWAA2017011311155

- Difficulty date: January 12, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 61,398 hours, 47,793 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482518
- Part serial: 8768
- Condition: Faulty
- Location: Left Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, GEAR DOWN LEFT MAIN WOULD NOT GO DOWN. CYCLED 3 TIMES, MANUALLY EXTENDED AND LANDED WITH THREE GREEN LIGHTS.    R & R THE ACTUATOR IAW MM.
